Please use this identifier to cite or link to this item:
|Title:||Kalman-Yakubovich lemma in the behavioural setting|
|Publisher:||TAYLOR & FRANCIS LTD|
|Citation:||INTERNATIONAL JOURNAL OF CONTROL, 79(4), 327-337|
|Abstract:||In this paper, the Kalman-Yakubovich lemma is formulated and proved in the behavioural theoretic setting. The behavioural framework is used to generalize the lemma, for behaviours with two manifest variables, with respect to supply rates that are quadratic differential forms (QDFs).|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.